# SDR HALA2009022000058

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 66,676 hours, 30,471 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 15426005
- Part serial: 2375
- Condition: Malfunctioned
- Location: Nr 1 Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ATB, AILERON CONTROL WHEEL BINDING IN FLT.  BINDING OCCURS AT 20 DEG OF YOKE DEFLECTIONSLIGHT RESISTANCE NOTED DURING GROUND CHECK.  TROUBLESHOT PER FIM 27-11-00 FIG 10.  NO FAULTS NOTED PERF PRECAUTION VISUAL CK OF FEEL, CENTERING, AND TRIM MECH.  RT AIL CTL OUTPUT QUAD, RT AIL CTL QUAD, LT AND RT LCCA'S, LT AND RT DRUM ASSY PER FIM 27-11-00.  CHECKED ALL AIL PLA'S FOR ABNORMALITIES.  NO DEFECTS   NOTED.  FOUND LT OTBD SPOILER VIBRATING ON RETRACTION.  REMOVED AND REPLACED NR 1 SPOILER ACT ASSY PER AMM 27-61-02.  LEAK CHECK AND OPS CHECK OK.
